# SDR 2019F00102

- Difficulty date: January 2, 2019
- Submitted: January 4, 2019
- Operation: Air carrier
- Aircraft: N227MC
- Make and model: Cessna 560XL
- Aircraft serial: 6138
- Aircraft time: 1,245 hours, 962 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Condition: Defective
- Location: Te Flap
- Part time: 1,245 hours, 962 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

STATEMENT FROM THE CREW: AFTER DEPARTURE, WHEN BEING VECTORED I REALIZED THAT I NEEDED EXCESSIVE DOWN PRESSURE TO MAINTAIN ALTITUDE. I SAID SOMETHING ABOUT IT, AND ALMOST IMMEDIATELY SAID THE FLAPS WERE STUCK AT 13 DEGREES. I LOOKED AT THE EICAS, AND IT WAS CLEAR, INDICATING THAT THERE WAS NO PRESSURE IN THE HYDRAULIC SYSTEM. (THERE SHOULD HAVE BEEN). THE FLAP HANDLE WAS AT O DEGREES. WE PLAYED WITH THE FLAP HANDLE, AND NOTHING HAD ANY EFFECT ON FLAP POSITION. AFTER PROBABLY A MINUTE OF EXERCISING THE FLAP HANDLE WITH NO CHANGE, WE ASKED APPROACH TO RETURN TO KYIP. APPROACH ASKED THE REASON FOR THE RETURN, EXPLAINED THAT WE HAD A FLAP ISSUE AND THAT THEY WOULDN'T RETRACT. WE WERE ASKED IF WE NEEDED ANY ASSISTANCE, WE DIDNT. APPROACH GAVE US VECTORS TO INTERCEPT THE ILS 05R AND ADVISED US BEFORE SWITCHING TO TOWER, THAT THE THE TOWER HAD DETERMINED THIS WAS AN EMERGENCY SITUATION. WE NEVER DECLARED AN EMERGENCY. THE AIRCRAFT IS CURRENTLY STILL OUT OF SERVICE. IT HAS BEEN T/S TO A FAULTY FLAP POSITION SENSOR. ONCE R&R IS COMPLETED WE WILL DO A MAINTENANCE CHECK FLIGHT TO ENSURE WE HAVE A SOLID FIX. WE LEFT THE FLAPS AT THE 13 DEGREES, AND MADE AN UNEVENTFUL APPROACH AND LANDING ON 05R.
